# SDR HDNA2018052400061

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N640EC
- Make and model: Urocop EC135P1
- Aircraft serial: 0064
- Aircraft time: 14,016 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Xmsn Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON THE TRANSMISSION DECK.
